# SDR FDEA201009143370

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NON ROUTINE FOR TIME AND REPAIR TRACKING. W/C MAE MOD (43607420001 / 118350499EZ2R01).   REWORK REQUIRED AT LBL 29. FLOORBEAM WEBS AT FS 1620, 1640, AND 1661.   STRUCTURES MECH MIS-READ DWG 657N3374, SHT 1, AND DRILLED / CUT A2" HOLE AT LBL 29 IN FLOORBEAM WEBS AT STA 1620, 1640, AND 1661, AN EA IS REQ LBL 29, STA 1620, 1640, & 1661, REPAIRED IAW / MAE EA 757-5365-16-F2884, REV -, DATED 09/03/10.  REPAIR DETAILS ON WORK CARD 118350499EZ2R01, THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. MAJOR REPAIR.
